Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 158, NWS Twin Cities, MN

August 5, 2019Anoka County, Chisago County, Washington County, Minnesota; Polk County, Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 5, 2019, 1:43 PM CDT for Anoka County, Chisago County, Washington County, Minnesota; Polk County, Saint Croix County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2019, 1:43 PM CDT (18:43 UTC)
Expired
Aug 5, 2019, 2:30 PM CDT
In force
47 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anoka County, MN, Chisago County, MN, Washington County, MN, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 78 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1431 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

749 
WUUS53 KMPX 051843
SVRMPX
MNC003-025-163-WIC095-109-051930-
/O.NEW.KMPX.SV.W.0158.190805T1843Z-190805T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
143 PM CDT Mon Aug 5 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Chisago County in east central Minnesota...
  East central Anoka County in east central Minnesota...
  Northern Washington County in east central Minnesota...
  Northwestern St. Croix County in west central Wisconsin...
  South central Polk County in northwestern Wisconsin...

* Until 230 PM CDT.

* At 142 PM CDT, a severe thunderstorm was located over Forest Lake,
  or 22 miles north of St. Paul, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lino Lakes, Forest Lake, Hugo, Chisago City, Lindstrom, Scandia,
  Somerset, Osceola, St. Croix Falls, Taylors Falls, Centuria and
  Dresser.

This includes the following highways...
 Interstate 35 between mile markers 130 and 135.
 U.S. Highway 8 in Minnesota between mile markers 0 and 5, and
between mile markers 7 and 22.
 U.S. Highway 61 between mile markers 163 and 164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4552 9261 4516 9241 4511 9298 4513 9302
      4529 9308
TIME...MOT...LOC 1842Z 251DEG 29KT 4525 9296 

HAIL...1.00IN
WIND...60MPH
 
$$

CTG
3 follow-up statements
687 
WWUS53 KMPX 051900
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
200 PM CDT Mon Aug 5 2019

MNC003-051909-
/O.CAN.KMPX.SV.W.0158.000000T0000Z-190805T1930Z/
Anoka MN-
200 PM CDT Mon Aug 5 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ANOKA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota...and northwestern and west central Wisconsin.

LAT...LON 4552 9261 4516 9241 4513 9281 4535 9291
TIME...MOT...LOC 1859Z 251DEG 29KT 4530 9276 

$$

MNC025-163-WIC095-109-051930-
/O.CON.KMPX.SV.W.0158.000000T0000Z-190805T1930Z/
Chisago MN-Washington MN-St. Croix WI-Polk WI-
200 PM CDT Mon Aug 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN CHISAGO...NORTHEASTERN WASHINGTON...NORTHWESTERN ST.
CROIX AND SOUTH CENTRAL POLK COUNTIES...

At 159 PM CDT, a severe thunderstorm was located near Scandia, or 27
miles southeast of Cambridge, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chisago City, Lindstrom, Scandia, Somerset, Osceola, St. Croix Falls,
Taylors Falls, Centuria, Dresser, Center City, Star Prairie and
Shafer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4552 9261 4516 9241 4513 9281 4535 9291
TIME...MOT...LOC 1859Z 251DEG 29KT 4530 9276 

HAIL...1.00IN
WIND...60MPH
 
$$

CTG
140 
WWUS53 KMPX 051908
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
208 PM CDT Mon Aug 5 2019

MNC163-051917-
/O.CAN.KMPX.SV.W.0158.000000T0000Z-190805T1930Z/
Washington MN-
208 PM CDT Mon Aug 5 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota...and northwestern and west central Wisconsin.

LAT...LON 4548 9259 4516 9241 4514 9272 4526 9276
      4529 9276 4530 9275 4530 9278 4537 9280
TIME...MOT...LOC 1907Z 251DEG 29KT 4532 9266 

$$

MNC025-WIC095-109-051930-
/O.CON.KMPX.SV.W.0158.000000T0000Z-190805T1930Z/
Chisago MN-St. Croix WI-Polk WI-
208 PM CDT Mon Aug 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN CHISAGO...NORTHWESTERN ST. CROIX AND SOUTH CENTRAL
POLK COUNTIES...

At 207 PM CDT, a severe thunderstorm was located over Osceola, or 31
miles southeast of Cambridge, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Somerset, Osceola, St. Croix Falls, Taylors Falls, Dresser, Star
Prairie, Shafer, East Farmington, Osceola Airport, Huntington, Nye
and Wanderoos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4548 9259 4516 9241 4514 9272 4526 9276
      4529 9276 4530 9275 4530 9278 4537 9280
TIME...MOT...LOC 1907Z 251DEG 29KT 4532 9266 

HAIL...1.00IN
WIND...60MPH
 
$$

CTG
395 
WWUS53 KMPX 051920
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
220 PM CDT Mon Aug 5 2019

MNC025-051930-
/O.CAN.KMPX.SV.W.0158.000000T0000Z-190805T1930Z/
Chisago MN-
220 PM CDT Mon Aug 5 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHISAGO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern and west central Wisconsin.

LAT...LON 4548 9259 4516 9241 4515 9258 4526 9258
      4534 9267
TIME...MOT...LOC 1920Z 251DEG 29KT 4535 9252 

$$

WIC095-109-051930-
/O.CON.KMPX.SV.W.0158.000000T0000Z-190805T1930Z/
St. Croix WI-Polk WI-
220 PM CDT Mon Aug 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTH CENTRAL ST. CROIX AND SOUTH CENTRAL POLK COUNTIES...

At 220 PM CDT, a severe thunderstorm was located near Dresser, or 34
miles north of River Falls, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Osceola, St. Croix Falls, Dresser, Star Prairie, Huntington, Nye and
Wanderoos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4548 9259 4516 9241 4515 9258 4526 9258
      4534 9267
TIME...MOT...LOC 1920Z 251DEG 29KT 4535 9252 

HAIL...1.00IN
WIND...60MPH
 
$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 12:31 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 5, 12:31 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1231 PM CDT Mon Aug 5 2019

.SHORT TERM...(Today through Tuesday)
Issued at 305 AM CDT Mon Aug 5 2019

The complex of thunderstorms over eastern North Dakota is forecast
(with some amount of confidence) to hold together to reach west
central and central Minnesota this morning. While there is
uncertainty as to how robust this activity will be as it arrives
this morning, there is cause for concern with respect to the threat
for damaging winds as convection becomes more rooted in the boundary
layer with daytime heating. Diurnal heating will also likely renew
storm development along the cold front and any outflows from the
morning convection. Mid-level lapse rates are short of impressive,
but instability looks plentiful ahead of the front this afternoon,
with dewpoints in the upper 60s/low 70s and MLCAPEs of 2500+ J/KG.
Models also prog 35 knots of effective shear from south/east central
MN into west central WI during the afternoon. Hi-res models hint at
the development of an MCV as well, which would enhance the tornado
threat.

Could have some lingering storms this evening, but expect clearing
overnight, with patchy fog development possible into Tuesday
morning.

Northwest flow aloft and more shortwave energy passing overhead
could be conducive to scattered showers and thunderstorms on Tuesday-
particularly during the afternoon. Have kept most areas dry at this
point, but that may change with future forecast updates.

.LONG TERM...(Tuesday night through Sunday)
Issued at 305 AM CDT Mon Aug 5 2019

The long term has another cold front moving through the area
Wednesday, followed by cooler and drier conditions which should
last the remainder of the week.

The secondary cold front drops southeast over the area Wednesday
with some threat of strong to severe weather with models
increasing MUCAPE to at least 1500 J/kg, Shear increasing to
40-45kts as the upper trough moves in, and best LI's of around
minus 6. Mid level lapse rates around 6.5 C/km isn't particularly
unstable but may be enough for some strong wind gusts and large
hail in the afternoon. Again, the better chance of that would be
Wednesday afternoon across about the southern half of the area.

Cooler and drier air returns under high pressure for late in the
week. Afternoon highs in the 70s, overnight lows in the 50s and
dewpoints in the pleasant 50s.

Deterministic models build the western CONUS ridge into the
weekend with MN remaining on the eastern flank of the ridge. We
will become vulnerable to periodic short waves as the warmer air
tries to make a return. The better chance appears to moves in
late in the weekend(Sunday) at this point.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1230 PM CDT Mon Aug 5 2019

Earlier convection that was across central Minnesota has exited
west central Wisconsin. However, additional storms, locally severe
had developed west of the Twin Cities. The best chance of
widespread convection with TSRA/strong winds will occur from KRWF-
KMSP-KRNH and southward this afternoon. Hard to determine timing
so will continue with tempo periods until there is a better handle
on timing this afternoon. Any storm this afternoon will be
capable of producing very strong winds and hail. Between 21-00z,
conditions will slowly improve across central Minnesota, with the
bulk of the TSRA in south central Minnesota. Between 00-03z, most
of the activity will be south of MPX TAF sites, with a northwest
wind developing. BR/FG will be possible toward sunrise.

KMSP...

Current TSRA west of the cities will affect KMSP by 18z, and
likely continue for a half hour to an hour. Strong winds, and
hail are likely within 10 NM of the airport, but not necessary
affecting the terminal. Conditions should improve between 21-00z,
with most of the activity south of the airport after 00z.

/OUTLOOK FOR KMSP/

Wed...VFR. Chc -TSRA. W/SW wind 5-10 kts.
Thu...VFR. NW wind 5-10 kts.&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...LS
LONG TERM...DWE
AVIATION...JLT
Hazardous weather outlook, Aug 5, 10:52 AM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1052 AM CDT Mon Aug 5 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
061600-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1052 AM CDT Mon Aug 5 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This afternoon and tonight

Strong to severe thunderstorms are likely this afternoon. The
greatest threat is located south of a line from near Ladysmith
Wisconsin, to the Twin Cities and Redwood Falls. The primary
threat is damaging winds. Large hail, heavy rainfall and a couple
tornadoes are also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional strong to severe thunderstorms are possible on
Wednesday. Damaging winds and large hail are the primary threats.

Thunderstorms are possible Saturday and Sunday. The severe
weather risk is low at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed.

In the hours before

Special weather statement, Aug 5, 1:18 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
118 PM CDT Mon Aug 5 2019

MNZ060-062-070-051900-
Dakota-Hennepin-Ramsey-
118 PM CDT Mon Aug 5 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HENNEPIN...
NORTHWESTERN DAKOTA AND SOUTHERN RAMSEY COUNTIES...

At 118 PM CDT, a strong thunderstorm was located over Minnetonka, or
10 miles southwest of Minneapolis, moving east at 40 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Minneapolis, St. Paul, Bloomington, Eagan, Eden Prairie, Minnetonka,
Edina, St. Louis Park, Maplewood, Richfield, Inver Grove Heights and
Golden Valley.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4486 9352 4489 9352 4490 9354 4496 9354
      4499 9299 4489 9298 4489 9302 4487 9301
      4481 9301
TIME...MOT...LOC 1818Z 267DEG 35KT 4490 9346

CTG
Local storm report, Aug 5, 1:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
122 PM CDT MON AUG 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     HAIL             BROOKLYN PARK           45.11N 93.35W
08/05/2019  M1.00 INCH       HENNEPIN           MN   PUBLIC

&&

TRH
Local storm report, Aug 5, 1:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
124 PM CDT MON AUG 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     HAIL             2 NNE MEDINA            45.06N 93.58W
08/05/2019  E1.75 INCH       HENNEPIN           MN   PUBLIC

&&

TRH
Local storm report, Aug 5, 1:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
126 PM CDT MON AUG 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     HAIL             INDEPENDENCE            45.03N 93.72W
08/05/2019  M3.00 INCH       HENNEPIN           MN   PUBLIC

&&

CEO
Local storm report, Aug 5, 1:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
130 PM CDT MON AUG 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             1 ESE MAPLE GROVE       45.10N 93.44W
08/05/2019  M1.50 INCH       HENNEPIN           MN   FIRE DEPT/RESCUE

&&

TRH
Special weather statement, Aug 5, 1:37 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
137 PM CDT Mon Aug 5 2019

WIZ023-051915-
St. Croix-
137 PM CDT Mon Aug 5 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. CROIX COUNTY...

At 137 PM CDT, a strong thunderstorm was located near North Hudson,
or 12 miles north of River Falls, moving east at 25 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Stillwater, Hudson, New Richmond, North Hudson, Bayport, Somerset,
Baldwin, Hammond, Roberts, Lakeland, Boardman and Willow River State
Park.

This includes Interstate 94 in Wisconsin between mile markers 1 and
10.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4495 9234 4496 9276 4500 9278 4503 9276
      4506 9280 4507 9281 4511 9275 4516 9239
TIME...MOT...LOC 1837Z 262DEG 20KT 4503 9269

CTG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:11 AM CDTSpecial Weather StatementMPXTodd34 min
Aug 5, 7:32 AM CDTSpecial Weather StatementMPXTodd43 min
Aug 5, 8:32 AM CDTSpecial Weather StatementMPXMille Lacs43 min
Aug 5, 8:54 AM CDTSpecial Weather StatementMPXKanabec36 min
Aug 5, 9:23 AM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs37 min
Aug 5, 9:47 AM CDTSpecial Weather StatementMPXRedwood43 min
Aug 5, 9:56 AM CDTSpecial Weather StatementMPXChisago34 min
Aug 5, 11:16 AM CDTSpecial Weather StatementMPXMcLeod29 min
Aug 5, 11:29 AM CDTSevere Thunderstorm WarningMPXMcLeod, Renville, Sibley31 min
Aug 5, 11:57 AM CDTSpecial Weather StatementMPXCarver, McLeod33 min
Aug 5, 12:19 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Wright41 min
Aug 5, 12:50 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey40 min
Aug 5, 1:13 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Ramsey, Washington47 min
Aug 5, 1:18 PM CDTSpecial Weather StatementMPXRamsey42 min
Aug 5, 3:06 PM CDTSpecial Weather StatementMPXSherburne24 min
Aug 5, 3:40 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Wright35 min
Aug 5, 4:08 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin37 min
Aug 5, 4:15 PM CDTSpecial Weather StatementMPXWabasha30 min
Aug 5, 4:17 PM CDTSpecial Weather StatementMPXCarver, Hennepin, Ramsey, Washington43 min
Aug 5, 4:31 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott29 min
Aug 5, 4:32 PM CDTSpecial Weather StatementMPXSteele28 min
Aug 5, 4:36 PM CDTSevere Thunderstorm WarningMPXSteele24 min
Aug 5, 4:44 PM CDTSpecial Weather StatementMPXFaribault46 min
Aug 5, 4:46 PM CDTSevere Thunderstorm WarningMPXDakota, Rice, Scott44 min
Aug 5, 4:58 PM CDTSpecial Weather StatementMPXFreeborn47 min
Aug 5, 5:19 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice41 min
Aug 5, 5:44 PM CDTSpecial Weather StatementMPXWatonwan46 min
Aug 5, 5:55 PM CDTSpecial Weather StatementMPXMartin95 min
Aug 5, 10:31 AM CDTSpecial Weather StatementMPXPolk44 min
Aug 5, 11:04 AM CDTSpecial Weather StatementMPXBarron41 min
Aug 5, 1:37 PM CDTSpecial Weather StatementMPXSaint Croix38 min
Aug 5, 1:48 PM CDTSpecial Weather StatementMPXEau Claire27 min
Aug 5, 2:05 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Polk, Saint Croix40 min
Aug 5, 2:40 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Rusk35 min
Aug 5, 2:57 PM CDTSpecial Weather StatementMPXDunn48 min
Aug 5, 3:07 PM CDTSpecial Weather StatementMPXRusk53 min
Aug 5, 3:14 PM CDTSevere Thunderstorm WarningMPXRusk46 min
Aug 5, 4:17 PM CDTSevere Thunderstorm WarningMPXPepin28 min
Aug 5, 4:51 PM CDTSpecial Weather StatementMPXPierce54 min
Aug 5, 5:39 PM CDTSevere Thunderstorm WarningMPXEau Claire21 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.